# SDR UALA2011021000707

- Difficulty date: February 8, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,273 hours, 11,187 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 ENGINE INLET COWL HAS 2 DENTS 9.25 INCHES APART.  FWD DENT MEASURES 1 INCH X .062 AFT DENT MEASURES INCH X .062.  REPAIRED BY SHOP 273, REPAIR COMPLETED REF GNMM.
